Alert archive / Kentucky / Red Flag Warnings in 2018

Red Flag Warning 1, NWS Jackson, KY

April 12, 201833 counties in Kentucky

NWS Jackson, KY issued this red flag warning at Apr 12, 2018, 3:38 AM EDT for 33 counties in Kentucky. It took effect at Apr 12, 2018, 1:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 12, 2018, 3:38 AM EDT (07:38 UTC)
In effect from
Apr 12, 2018, 1:00 PM EDT
Expired
Apr 12, 2018, 8:00 PM EDT
In force
7 hr
Issued by
NWS Jackson, KY
All 33 counties

Bath County, KY, Bell County, KY, Breathitt County, KY, Clay County, KY, Elliott County, KY, Estill County, KY, Fleming County, KY, Floyd County, KY, Harlan County, KY, Jackson County, KY, Johnson County, KY, Knott County, KY, Knox County, KY, Laurel County, KY, Lee County, KY, Leslie County, KY, Letcher County, KY, Magoffin County, KY, Martin County, KY, McCreary County, KY, Menifee County, KY, Montgomery County, KY, Morgan County, KY, Owsley County, KY, Perry County, KY, Pike County, KY, Powell County, KY, Pulaski County, KY, Rockcastle County, KY, Rowan County, KY, Wayne County, KY, Whitley County, KY, Wolfe County, KY

The radar

The Jackson,KY radar (KJKL), 26 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.6 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2018-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2018-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1888 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
278 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

985 
WWUS83 KJKL 120738
RFWJKL

URGENT - FIRE WEATHER MESSAGE
National Weather Service Jackson KY
338 AM EDT Thu Apr 12 2018

KYZ087-088-118-120-120845-
/O.CAN.KJKL.FW.A.0001.180412T1700Z-180413T0000Z/
Bell-Harlan-Letcher-Pike-
338 AM EDT Thu Apr 12 2018

...FIRE WEATHER WATCH IS CANCELLED FOR STRONG WINDS AND LOW 
HUMIDITY FOR FAR SOUTHEASTERN KENTUCKY...

The National Weather Service in Jackson has cancelled the Fire
Weather Watch. 

The combination of gusty southwest winds and low relative humidity
will create elevated fire danger this afternoon; however, critical
fire weather conditions are not expected to be met.

$$

KYZ052-058>060-068-069-079-080-083>086-104-106>117-119-121600-
/O.UPG.KJKL.FW.A.0001.180412T1700Z-180413T0000Z/
/O.NEW.KJKL.FW.W.0001.180412T1700Z-180413T0000Z/
Rowan-Estill-Powell-Menifee-Rockcastle-Jackson-Pulaski-Laurel-
Wayne-McCreary-Whitley-Knox-Elliott-Morgan-Johnson-Wolfe-Magoffin-
Floyd-Lee-Breathitt-Knott-Owsley-Perry-Clay-Leslie-Martin-
338 AM EDT Thu Apr 12 2018

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
EDT THIS EVENING FOR STRONG AND GUSTY WINDS AND LOW HUMIDITY FOR
PORTIONS OF EASTERN KENTUCKY...

The National Weather Service in Jackson has issued a Red Flag
Warning, which is in effect from 1 PM this afternoon to 8 PM EDT
this evening. The Fire Weather Watch is no longer in effect. 

* AFFECTED AREA...Fire weather zone 052 Rowan, Fire weather zone
  058 Estill, Fire weather zone 059 Powell, Fire weather zone 060
  Menifee, Fire weather zone 068 Rockcastle, Fire weather zone 069
  Jackson, Fire weather zone 079 Pulaski, Fire weather zone 080
  Laurel, Fire weather zone 083 Wayne, Fire weather zone 084
  McCreary, Fire weather zone 085 Whitley, Fire weather zone 086
  Knox, Fire weather zone 104 Elliott, Fire weather zone 106
  Morgan, Fire weather zone 107 Johnson, Fire weather zone 108
  Wolfe, Fire weather zone 109 Magoffin, Fire weather zone 110
  Floyd, Fire weather zone 111 Lee, Fire weather zone 112
  Breathitt, Fire weather zone 113 Knott, Fire weather zone 114
  Owsley, Fire weather zone 115 Perry, Fire weather zone 116 Clay,
  Fire weather zone 117 Leslie, and Fire weather zone 119 Martin.

* WIND...Southwest winds will increase to between 10 and 20 mph,
  with gusts of 25 to 35 mph this afternoon. 

* HUMIDITY...Relative humidities will bottom out between 20 and 25
  percent in most locations this afternoon. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

Geogerian
3 follow-up statements
077 
WWUS83 KJKL 121550 AAA
RFWJKL

URGENT - FIRE WEATHER MESSAGE...UPDATED
National Weather Service Jackson KY
1150 AM EDT Thu Apr 12 2018

KYZ052-058>060-068-069-079-080-083>086-104-106>117-119-130000-
/O.CON.KJKL.FW.W.0001.180412T1700Z-180413T0000Z/
Rowan-Estill-Powell-Menifee-Rockcastle-Jackson-Pulaski-Laurel-
Wayne-McCreary-Whitley-Knox-Elliott-Morgan-Johnson-Wolfe-Magoffin-
Floyd-Lee-Breathitt-Knott-Owsley-Perry-Clay-Leslie-Martin-
1150 AM EDT Thu Apr 12 2018

...RED FLAG WARNING WILL BE IN EFFECT FROM 1 PM EDT UNTIL 8 PM 
EDT THIS EVENING FOR STRONG AND GUSTY WINDS AND LOW HUMIDITY FOR 
PARTS OF EASTERN KENTUCKY...

* AFFECTED AREA...Fire weather zone 052 Rowan, Fire weather zone 
  058 Estill, Fire weather zone 059 Powell, Fire weather zone 
  060 Menifee, Fire weather zone 068 Rockcastle, Fire weather 
  zone 069 Jackson, Fire weather zone 079 Pulaski, Fire weather 
  zone 080 Laurel, Fire weather zone 083 Wayne, Fire weather 
  zone 084 McCreary, Fire weather zone 085 Whitley, Fire weather 
  zone 086 Knox, Fire weather zone 104 Elliott, Fire weather 
  zone 106 Morgan, Fire weather zone 107 Johnson, Fire weather 
  zone 108 Wolfe, Fire weather zone 109 Magoffin, Fire weather 
  zone 110 Floyd, Fire weather zone 111 Lee, Fire weather zone 
  112 Breathitt, Fire weather zone 113 Knott, Fire weather zone 
  114 Owsley, Fire weather zone 115 Perry, Fire weather zone 116 
  Clay, Fire weather zone 117 Leslie, and Fire weather zone 119 
  Martin. 

* WIND...Southwest winds will increase to between 10 and 20 
  mph, with gusts of 25 to 35 mph this afternoon. 

* HUMIDITY...Relative humidities will bottom out between 20 and
  25 percent in most locations this afternoon. 

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

GEOGERIAN/GREIF
124 
WWUS83 KJKL 121958
RFWJKL

URGENT - FIRE WEATHER MESSAGE
National Weather Service Jackson KY
358 PM EDT Thu Apr 12 2018

KYZ044-050-051-087-088-118-120-130000-
/O.EXA.KJKL.FW.W.0001.000000T0000Z-180413T0000Z/
Fleming-Montgomery-Bath-Bell-Harlan-Letcher-Pike-
358 PM EDT Thu Apr 12 2018

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR
STRONG AND GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF EASTERN
KENTUCKY...

The National Weather Service in Jackson has issued a Red Flag
Warning, which is in effect until 8 PM EDT this evening. 

* AFFECTED AREA...Fire weather zone 052 Rowan, Fire weather zone 
  058 Estill, Fire weather zone 059 Powell, Fire weather zone 
  060 Menifee, Fire weather zone 068 Rockcastle, Fire weather 
  zone 069 Jackson, Fire weather zone 079 Pulaski, Fire weather 
  zone 080 Laurel, Fire weather zone 083 Wayne, Fire weather 
  zone 084 McCreary, Fire weather zone 085 Whitley, Fire weather 
  zone 086 Knox, Fire weather zone 104 Elliott, Fire weather 
  zone 106 Morgan, Fire weather zone 107 Johnson, Fire weather 
  zone 108 Wolfe, Fire weather zone 109 Magoffin, Fire weather 
  zone 110 Floyd, Fire weather zone 111 Lee, Fire weather zone 
  112 Breathitt, Fire weather zone 113 Knott, Fire weather zone 
  114 Owsley, Fire weather zone 115 Perry, Fire weather zone 116 
  Clay, Fire weather zone 117 Leslie, and Fire weather zone 119 
  Martin. 

* WIND...Southwest winds will increase to between 10 and 20 mph,
  with gusts of 25 to 35 mph through early evening.

* HUMIDITY...Relative humidities will bottom out between 20 and 
  25 percent in most locations this afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

KYZ052-058>060-068-069-079-080-083>086-104-106>117-119-130000-
/O.CON.KJKL.FW.W.0001.000000T0000Z-180413T0000Z/
Rowan-Estill-Powell-Menifee-Rockcastle-Jackson-Pulaski-Laurel-
Wayne-McCreary-Whitley-Knox-Elliott-Morgan-Johnson-Wolfe-Magoffin-
Floyd-Lee-Breathitt-Knott-Owsley-Perry-Clay-Leslie-Martin-
358 PM EDT Thu Apr 12 2018

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR STRONG AND GUSTY WINDS AND LOW HUMIDITY FOR PORTIONS OF
EASTERN KENTUCKY...

* AFFECTED AREA...Fire weather zone 052 Rowan, Fire weather zone 
  058 Estill, Fire weather zone 059 Powell, Fire weather zone 
  060 Menifee, Fire weather zone 068 Rockcastle, Fire weather 
  zone 069 Jackson, Fire weather zone 079 Pulaski, Fire weather 
  zone 080 Laurel, Fire weather zone 083 Wayne, Fire weather 
  zone 084 McCreary, Fire weather zone 085 Whitley, Fire weather 
  zone 086 Knox, Fire weather zone 104 Elliott, Fire weather 
  zone 106 Morgan, Fire weather zone 107 Johnson, Fire weather 
  zone 108 Wolfe, Fire weather zone 109 Magoffin, Fire weather 
  zone 110 Floyd, Fire weather zone 111 Lee, Fire weather zone 
  112 Breathitt, Fire weather zone 113 Knott, Fire weather zone 
  114 Owsley, Fire weather zone 115 Perry, Fire weather zone 116 
  Clay, Fire weather zone 117 Leslie, and Fire weather zone 119 
  Martin. 

* WIND...Southwest winds will increase to between 10 and 20 mph,
  with gusts of 25 to 35 mph through early evening.

* HUMIDITY...Relative humidities will bottom out between 20 and 
  25 percent in most locations this afternoon.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

GEOGERIAN/GREIF/JP
956 
WWUS83 KJKL 130002
RFWJKL

URGENT - FIRE WEATHER MESSAGE
National Weather Service Jackson KY
802 PM EDT Thu Apr 12 2018

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-130115-
/O.EXP.KJKL.FW.W.0001.000000T0000Z-180413T0000Z/
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
802 PM EDT Thu Apr 12 2018

...RED FLAG WARNING HAS EXPIRED FOR STRONG AND GUSTY WINDS AND
LOW HUMIDITY FOR EASTERN KENTUCKY...

Winds have slackened and relative humidity has risen above 25 
percent in most locations. Therefore, the Red Flag Warning will be
allowed to expire at 8 PM EDT.


$$

JP

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this red flag warning went out at Apr 12, 3:34 AM EDT, 4 minutes earlier.

Area forecast discussion, Apr 12, 3:34 AM EDT, 4 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
334 AM EDT Thu Apr 12 2018

.UPDATE...
Issued at 204 AM EDT THU APR 12 2018

The forecast remains on track overnight. Mainly freshened up the
hourly temperatures and dew points through dawn to account for the
current trends in observations.

UPDATE Issued at 1035 PM EDT WED APR 11 2018

An area of high pressure will move on off to the east tonight with
the pressure gradient gradually increasing between the high and
low pressure over the midwest. Current readings are in the mid 40s
in some of the eastern valley locations while dewpoints in these
locations are in the mid to upper 30s. In addition, some mid and
high level clouds are approaching from the northwest. However,
there will still be a few more hours for net radiational cooling
of southeastern valley locations before beginning to be disturbed
first by the increase in clouds. Later on tonight, the pressure
gradient should begin to mix out many of the valley locations.
This makes overnight min T a bit tricky. However, with these
valley locations cooling off a couple of degrees faster than
initially thought, opted to lower some of the eastern valley
locations min T a degree or two. Hourly temperatures and dewpoint
have been updated accordingly to reflect this.

&&

.SHORT TERM...(This evening through Thursday night)
Issued at 403 PM EDT WED APR 11 2018

In a little over a day's time the main concern shifts from ice to
fire. The freezing temperatures of this morning will be left
behind as a strong warming trend continues, but brisk winds and
dry air will present a wildfire danger. No precipitation is
expected until after the short term period.

A surface high pressure ridge has drifted to our southeast and
warm air advection is underway, and will persist through the
short term period. Low pressure passing well to our north tonight
and Thursday will bring a tightening pressure gradient, resulting
in increasing wind from the southwest. Will expect an initial
decoupling of valleys tonight and development of a corresponding
ridge/valley temperature difference. However, winds aloft should
eventually become strong enough to create stirring even in
valleys, and temperatures are likely to start climbing before
dawn.

Once sunshine warms the surface and mixing occurs on Thursday,
more substantial winds will kick in. Dew points will be slower to
climb than temperatures, and the combination of low relative
humidity and brisk winds could create critical fire weather
conditions on Thursday afternoon and evening, and a Fire Weather
Watch continues for all but our three bluegrass counties in the
far northwest part of the forecast area. That area will be the
windiest, but is the least likely to see relative humidity drop to
the 25% threshold.

Winds will diminish and relative humidity will climb on Thursday
evening, alleviating fire weather concerns. However, winds will
remain strong enough so that significant decoupling may be
difficult. This will result in mild low temperatures.

.LONG TERM...(Friday night through Wednesday)
Issued at 334 AM EDT THU APR 12 2018

Weather will turn more unsettled this weekend as a mid level
trough becomes negatively tilted as it crosses across the Ohio
river valley. This mid level forcing will help spawn a surface low
over western Kentucky late Saturday and have it track into
southern great lakes by Sunday. Friday night will likely remain
dry for the area. A complex of storms that develops late Friday,
may work into the area after dawn on Saturday. This complex will
be well out ahead of the better instability and forcing as it
attempts to track across central and eventually eastern Kentucky.
Thus, this activity will have a definite weakening trend with
time. It will also encounter much drier air as it pushes east.
This will lead to a weakening line of showers as it crosses east
Kentucky on Saturday. The 00z ECMWF has come on board with some
measurable rain, especially in our western counties. Thus, have
gone higher with the rain chances for Saturday with 60-70 in the
west, trailing off to 30-40 in the east. We will likely see a lull
Saturday evening as focus shifts back to the west with more
showers and storms developing back along the cold front in western
Kentucky. This activity will eventually move in late Saturday
night and Sunday morning as the cold front makes a quick
progression to the east. Models have been consistent with the rain
chances, so have opted to max them out late Saturday into Sunday.
Instability is very limited across the area through Saturday
night and Sunday morning, but some stray lightning may be possible
given the strong dynamics associated with this system.
Temperatures will take a sharp drop off with the passage of the
front on Sunday. Rainfall amounts with the Saturday night/Sunday
front could exceed an inch in many places, but should not cause
any problems given a weeks worth of dry weather going into this
event.

The low will eventually cut off over the great lakes Sunday night
into Monday with wrap around moisture and a vort max working into
the area. After a break behind the cold front in precipitation
chances, they will ramp back up again Sunday night into Monday as
this unfolds. Cold advection will continue into Monday along with
the cloud cover. This pattern suggest we can undercut model high
temperatures by quite a bit. With lows Sunday night into the 30s,
it may be hard to get much above 40 on Monday for many areas. In
fact, a mix of rain and snow showers may continue through the day
Monday before tapering off. With warm ground and above freezing
surface temperatures, we should avoid any snow accumulations.
However, it will certainly feel much colder after the more recent
stretch of warm weather. High pressure will then build in from the
south Monday night and could yield some frost and sub-freezing
temperatures by Tuesday morning. Temperatures should make a nice
recovery on Tuesday as shortwave ridging pushes the trough out
allowing for quickly increasing heights. A moisture starved cold
front could push through late Wednesday, producing a minor chance
for a few showers. This could bring another weaker punch of some
cooler air for Wednesday night into Thursday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
ISSUED AT 204 AM EDT THU APR 12 2018

VFR conditions will prevail through the period, with only some
broken mid to high level clouds to contend with through around
12z. Winds will be the main concern over the next 24 hours. A
strengthening low level jet across the Ohio Valley, will provide
a threat of low level wind shear between 09 and 13z across most of
the area. South to southwest winds at the surface will average
around 5 kts through dawn, before increasing and becoming gusty
during the day. Expect sustained speeds of 10 to 20 kts, with
gusts of 20 to 30 kts at times. These winds will diminish towards
dusk, with a renewed threat of low level wind shear once again by
03z.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
Lake Wind Advisory from noon today to 8 PM EDT this evening for
KYZ051-052-060-079-080-083>085-106.

Red Flag Warning from 1 PM this afternoon to 8 PM EDT this
evening for KYZ052-058>060-068-069-079-080-083>086-104-106>117-
119.

&&

UPDATE...GEOGERIAN
SHORT TERM...HAL
LONG TERM...KAS
AVIATION...GEOGERIAN
Hazardous weather outlook, Apr 11, 5:17 PM EDT, 10 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
517 PM EDT Wed Apr 11 2018

KYZ052-058>060-068-069-079-080-083>088-104-106>120-130030-
Rowan-Estill-Powell-Menifee-Rockcastle-Jackson-Pulaski-Laurel-
Wayne-McCreary-Whitley-Knox-Bell-Harlan-Elliott-Morgan-Johnson-
Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-Owsley-Perry-Clay-Leslie-
Letcher-Martin-Pike-
Including the cities of Morehead, Irvine, Ravenna, Clay City,
Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville,
Burnside, Somerset, London, Monticello, Stearns, Whitley City,
Corbin, Williamsburg, Barbourville, Middlesboro, Pineville,
Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville,
Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville,
Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester,
Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City,
Pikeville, and South Williamson
517 PM EDT Wed Apr 11 2018

...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING...

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Brisk winds and low relative humidity may result in critical fire
weather conditions Thursday afternoon through early Thursday
evening.

Brisk winds and low relative humidity will result in an elevated
threat for wildfires Friday afternoon and evening.

Thunderstorms are possible at times from Saturday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

KYZ044-050-051-130030-
Fleming-Montgomery-Bath-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, and Owingsville
517 PM EDT Wed Apr 11 2018

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Brisk winds and low relative humidity will result in an elevated
threat for wildfires during the afternoon and early evening hours
on Thursday and Friday.

Thunderstorms are possible at times from Saturday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

HAL/JP

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 3:39 AM EDTLake Wind AdvisoryJKLBath, Laurel, McCreary, Menifee, Morgan, Pulaski and 3 more16 hr

Nearby

Red Flag Warnings in Kentucky, 2018Every red flag warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.